# SDR CA960126005

- Difficulty date: January 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 737242C
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Accessory Unit
- Part number: 7326090015
- Condition: Intermittent
- Location: Nlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN)NOSE GEAR DID NOT RETRACT AFTER TAKEOFF. GREEN LIGHT REMAINED ON, BUT WHEN THE GEAR SELECTED OFF, THE RED LIGHT DID NOT COME ON. AIRCRAFT RETURNED. LANDING GEAR ACCESSORY UNIT REPLACED.
